# SDR 2004UALA00467

- Difficulty date: May 12, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 40,087 hours, 14,649 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1500 ABOVE STR 26L DENTED.  MAJOR REPAIR ACCOMPLISHED.  FRAME DENTS FROM LOADING OF LUGGAGE.  CUT OUT DAMAGED AREA AND FABRICATED ANGLE REPAIR AND INSTALLED IAW SRM.
